MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE
Catalog Number 309695
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe control 10ml ll barrel / flange was damaged.The following information was provided by the initial reporter: material # 309695.Batch # 5134783.It was reported by customer that "during administration of local the ring syringe finger loops broke causing a scratch to the patient's right side of nose.¿ verbatim: rcc received a complaint via email.Email(s) attached.I was asked to pass along a safety issue that was reported by (b)(6), cc'd in this email.Please see details of the report below: ¿during administration of local the ring syringe finger loops broke causing a scratch to the patient's right side of nose.¿ product: bd 10mlcontrol syringe, ref# (b)(4).Lot: 5134783.Date of incident: (b)(6) 2025.
 
Additional Manufacturer Narrative
(b)(4) follow up.Since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.All visual inspections were performed as per requirement with no quality notifications related to the complaint defect.Batch was inspected and accepted based on meeting our inspection control plan and subsequently approved for shipment.We would be very interested in examining product that does not meet your expectations and our quality standards.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Examination of the product involved may provide clarification as to the cause for the reported failure.
 
Event or Problem Description
No medical intervention needed.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23751435
Report Number1213809-2025-00762
Device Sequence Number13157621
Product Code FMF
UDI-Device Identifier00382903096954
UDI-Public(01)00382903096954(17)300430(10)5134783
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309695
Device Lot Number5134783
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown